Semi-Primeness of the Endomorphism Ring of a Projective Module
Commun. Korean Math. Soc. 2003 Vol. 18, No. 4, 615-620
Printed December 1, 2003
Soon-Sook Bae
Abstract : Semi-meet-prime projective modules and fully invariant meet-prime submodules of a projective module are studied. Actually a generalization of the Schur's lemma and semi-prime endomorphism rings of projective modules are considered.
Keywords : projective, self-generated, openly simple, simple modules, subdirect product, sudirect sum, division ring
MSC numbers : 16D40, 16N60, 16S60, 16S50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd